Diagnostic challenges of old diseases in the COVID-19 era: a report of two cases of carbamazepine-induced DRESS syndrome.
Аннотация
INTRODUCTION
A new MIS-C that develops after the acute stage of COVID-19 infection has recently been reported worldwide. Drug reaction with eosinophilia and systemic symptoms syndrome is a rare but potentially severe adverse drug-induced reaction most commonly associated with anticonvulsants. Due to variability in clinical presentation involving cutaneous and multiorgan systems, broad differential diagnosis, and lack of definitive diagnostic tests, diagnosis may be delayed.
CASE REPORTS: The authors report 2 cases of pediatric patients who presented with fever, diffuse rash, and exposure to COVID-19 infection with suspected MIS-C. Both patients' medical histories revealed carbamazepine treatment for approximately 2 months. The diagnosis of DRESS syndrome was associated with the use of carbamazepine.
CONCLUSIONS
Distinguishing between MIS-C and DRESS syndrome may be difficult due to similar clinical and laboratory features and the lack of definitive diagnostic tests for either condition. When encountering cases like the current report, it is important to consider DRESS syndrome for early diagnosis and medical intervention.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.